# SDR V0XD20211113002

- Difficulty date: November 13, 2021
- Submitted: November 13, 2021
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 25,664 hours, 22,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670310625
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT R/H ATC ANTENNA CHANNEL(AT FS 349-364 STGR 26R-25R) IS CORRODED. CORECTIVE ACTION: REMOVED AND REPLACED ATC ANTENNA BRACKET(PN:SH670-31062-5) IAW CRJ 900 SRM 51-21-06, 51-42-06, 51-40-11, 51-25-06, 51-21-11, 51-21-01, AND 51-25-16.
